| Catalog Number |
303310 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material # 303310.Batch # unknown.Verbatim: rcc received a complaint via email.Pharmacy staff identified multiple quality issues with the bd sterile luer-lock 20 ml syringes, including particulate matter inside the barrel.In some cases, the particulate matter was not identified until the final sterile product was being checked.One of the syringes from the affected lot was melted at the top and had a missing luer lock.Another concern identified was inconsistent volume markings on the syringe.The affected lots include 303310.Additionally, there have been multiple reports of quality and manufacturing issues with bd syringes.Some packages were missing syringes, and others contained damaged syringes.Reference reports#: mw5171495, mw5171496.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown; therefore, device history record review (dhr) or quality notification review (qn) could not be performed.